# SDR DHL9771264D

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2810 · Fuel Storage
- Part: Vent Tube
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT FUEL TANK VENT IS WORN AT WS 519, 546, 574, 601, 659 AT STA 574 CHAFED IN I/B AND O/B SIDES AND AT STA 686.5.  INSTALLED REPAIRS AT WS 519, 546, 574, 601, 629, 656, AND 686 PER AVITAS ENGINEERING REPAIR ORDER 97PMSI 145 RO2 B, DATED 3/3/97.
